# SDR COZA20151215070

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,124 hours, 38,882 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Dau
- Part number: 22330003B
- Part serial: 2742
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL FLIGHT DATA ACQUISITION UNIT CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  REPLACED DFDAU AND OPERATIONAL CHECK NORMAL.
